# SDR RAIA00204124

- Difficulty date: April 1, 2002
- Submitted: April 21, 2002
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- Aircraft time: 16,341 hours, 15,362 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Transducer
- Part number: 31055863
- Part serial: 408
- Condition: Inoperative
- Part time: 7,648 hours, 8,623 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

5640-STL - RIGHT ENGINE DID NOT MAKE TORQUE. MAINTENANCE TROUBLE SHOT AND FOUND THAT RIGHT ENGINE WOULD MAKE TORQUE WITH TORQUE AND TEMPERATURE LIMITING SYSTEM SELECTED “OFF”, AND DEFERRED THE TTL SYSTEM PER MEL 76-2. LATER CLEARED DMI, REMOVING AND REPLACING THE RIGHT ENGINE RPM TRANSDUCER.
